# SDR DL76G992833

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING OR SMOKE ODOR IN REAR CABIN ON LANDING (DIFFERENT FROM BOMBAY SMOKE ODOR).  DISSIPATED BY THE TIME A/C ARRIVED AT GATE.  CHECKED AREA, NO EVIDENCE OF SMOKE OR BURNING.
